# SDR AALA202409047441

- Difficulty date: September 1, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 40,975 hours, 17,338 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Open
- Location: Crossfeed
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FUEL IMBALANCE 2,000 LBS WITH NORMAL LANDING; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. AFTER DEBRIEFING OF FLIGHT CREW DISCOVERED CROSSFEED VALVE WAS LEFT OPEN. ACCOMPLISHED FUEL IMBALANCE EXCEEDANCE CONDITIONAL INSPECTION, PER AMM 05-51-48. ALL OK AND NO EXCEEDANCES. ACCOMPLISHED CROSSFEED VALVE OPERATIONAL TEST, PER AMM 28-22-21 AND ENGINE FUEL FEED PUMPS FUNCTIONAL TEST, PER AMM 28-22-00. ALL CHECKS GOOD WITH NO DISCREPANCIES NOTED.
